Robust absolute stability and nonlinear state feedback stabilization based on polynomial Lur’e functions

This paper provides finite-dimensional convex conditions to construct homogeneous polynomially parameter-dependent Lur’e functions which ensure the stability of nonlinear systems with state-dependent nonlinearities lying in general sectors and which are affected by uncertain parameters belonging to...

Ausführliche Beschreibung

Gespeichert in:
Bibliographische Detailangaben
Veröffentlicht in:Nonlinear analysis 2009-03, Vol.70 (5), p.1803-1812
Hauptverfasser: Montagner, V.F., Oliveira, R.C.L.F., Calliero, T.R., Borges, R.A., Peres, P.L.D., Prieur, C.
Format: Artikel
Sprache:eng
Schlagworte:
Online-Zugang:Volltext
Tags: Tag hinzufügen
Keine Tags, Fügen Sie den ersten Tag hinzu!
Beschreibung
Zusammenfassung:This paper provides finite-dimensional convex conditions to construct homogeneous polynomially parameter-dependent Lur’e functions which ensure the stability of nonlinear systems with state-dependent nonlinearities lying in general sectors and which are affected by uncertain parameters belonging to the unit simplex. The proposed conditions are written as linear matrix inequalities parametrized in terms of the degree g of the parameter-dependent solution and in terms of the relaxation level d of the inequality constraints, based on the algebraic properties of positive matrix polynomials with parameters in the unit simplex. As g and d increase, progressively less conservative solutions are obtained. The results in the paper include as special cases existing conditions for robust stability and for absolute stability analysis. A convex solution suitable for the design of robust nonlinear state feedback stabilizing controllers is also provided. Numerical examples illustrate the efficiency of the proposed conditions.
ISSN:0362-546X
1873-5215
DOI:10.1016/j.na.2008.02.081